Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: i started bleeding a week after taking the morning after pill..5 days before my scheduled period

By Anonymous

my period for feb. came 3 days early throwing my cycle off. i had unprotected sex on march 11th and i know he came inside me. i got the morning after pill on the 12th and took it right away a little over 12hrs afterwards the second pill i forgot to take so i ended up taking it 24hrs after the 1st pill. i started bleeding today the 18th which is 5 days early. i was kinda surprised when i started bleeding normally i get very moody and my face tends to break out before my period and i've had no symptoms. so is this my period? and means im not pregnant

Add a Comment1 Comments

DaisyN Guide

Hi Anon,

Welcome to EmpowHER.  Some of the side effects for the morning after pill are: changes in your next period, may be heavier or lighter, earlier or later.  You should take a home pregnancy test if you are still concerned.

Here is a link that might be helpful

www.empowher.com/sexual-health-101

Best,

Daisy

March 19, 2012 - 3:26am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results